| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the device would no longer complete power up cycle.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device would no longer complete power up cycle.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not able to be repaired due to the obsolete part.The device was scrapped by stryker.The faulty system pcb assembly was further evaluated at the product analyses center (pac) and the cause of the reported issue was determined to be due to corrupted and inoperative single board capacitor (sbc).
Event or Problem Description